Cancellation of anomalies in high dimensions

L. Caneschi, G. R. Farrar, A. Schwimmer

    Research output: Contribution to journalArticlepeer-review

    Abstract

    Using superalgebras we give a general prescription for producing sets of fermionic representations that are free of gauge and gauge-gravitational anomalies.

    Original languageEnglish (US)
    Pages (from-to)386-388
    Number of pages3
    JournalPhysics Letters B
    Volume138
    Issue number5-6
    DOIs
    StatePublished - Apr 26 1984

    ASJC Scopus subject areas

    • Nuclear and High Energy Physics

    Fingerprint Dive into the research topics of 'Cancellation of anomalies in high dimensions'. Together they form a unique fingerprint.

    Cite this